MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100L
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available; therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event a review of the device labelling was completed.Stent obstruction is identified in the labelling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported through a clinical trial that a subject presented with stent obstruction in the left eye; approximately, one (1) year postoperatively.The ostium of stent was observed covered with the trabecular meshwork (tm) tissue.There was no report of surgical/medical intervention performed.
 
Additional Manufacturer Narrative
Mfr# reference: (b)(4).H3 other text : placeholder.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key8737461
Report Number2032546-2019-00098
Device Sequence Number2573055
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public0100853704002012
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberGTS100L
Device Catalogue NumberGTS100L
Device Lot Number110101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Date Report Sent to FDA01/01/2005